American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B80) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Claude Jeffrey Gittelson. An adaptive stochastic Galerkin method for random elliptic operators. Math. Comp. 82 (2013) 1515-1541.
Abstract, references, and article information   
View Article: PDF

[2] L. Pastur. On connections between the theory of random operators and the theory of random matrices. St. Petersburg Math. J. 23 (2012) 117-137. MR 2760151.
Abstract, references, and article information   
View Article: PDF

[3] C. A. Marx. Continuity of spectral averaging. Proc. Amer. Math. Soc. 139 (2011) 283-291. MR 2729090.
Abstract, references, and article information   
View Article: PDF

[4] Franz Lehner. On the eigenspaces of lamplighter random walks and percolation clusters on graphs. Proc. Amer. Math. Soc. 137 (2009) 2631-2637. MR 2497475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Peter D. Hislop and Peter Müller. A lower bound for the density of states of the lattice Anderson model. Proc. Amer. Math. Soc. 136 (2008) 2887-2893. MR 2399055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Evgenij Kritchevski. Spectral localization in the hierarchical Anderson model. Proc. Amer. Math. Soc. 135 (2007) 1431-1440. MR 2276652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] S. M. Voronin and Yu. I. Meshcheryakova. Analytic classification of saddle nodes. Trans. Moscow Math. Soc. 66 (2005) 85-103. MR 2193430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. Böttcher, M. Embree and V. I. Sokolov. The spectra of large Toeplitz band matrices with a randomly perturbed entry. Math. Comp. 72 (2003) 1329-1348. MR 1972739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] David Damanik and Michael Landrigan. Log-dimensional spectral properties of one-dimensional quasicrystals. Proc. Amer. Math. Soc. 131 (2003) 2209-2216. MR 1963769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Efraim Shmerling and Kenneth J. Hochberg. Asymptotic behavior of roots of random polynomial equations. Proc. Amer. Math. Soc. 130 (2002) 2761-2770. MR 1900883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Dirk Buschmann and Günter Stolz. Two-parameter spectral averaging and localization for non-monotonic random Schrödinger operators. Trans. Amer. Math. Soc. 353 (2001) 635-653. MR 1804511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Asymptotics for orthogonal polynomials. Courant Lecture Notes 3 (2000) 181-235.
Book volume table of contents
View Article: PDF

[13] Orthogonal polynomials. Courant Lecture Notes 3 (2000) 37-56.
Book volume table of contents
View Article: PDF

[14] Riemann-Hilbert problems. Courant Lecture Notes 3 (2000) 1-12.
Book volume table of contents
View Article: PDF

[15] Jacobi operators. Courant Lecture Notes 3 (2000) 13-35.
Book volume table of contents
View Article: PDF

[16] Random matrix theory. Courant Lecture Notes 3 (2000) 89-127.
Book volume table of contents
View Article: PDF

[17] Percy Deift. Orthogonal Polynomials and Random Matrices: A Riemann-Hilbert Approach. Courant Lecture Notes 3 (2000) MR MR1677884.
Book volume table of contents

[18] Continued fractions. Courant Lecture Notes 3 (2000) 57-87.
Book volume table of contents
View Article: PDF

[19] Equilibrium measures. Courant Lecture Notes 3 (2000) 129-180.
Book volume table of contents
View Article: PDF

[20] Universality. Courant Lecture Notes 3 (2000) 237-257.
Book volume table of contents
View Article: PDF

[21] M. V. Velasco and A. R. Villena. A random Banach-Steinhaus theorem . Proc. Amer. Math. Soc. 123 (1995) 2489-2497. MR 1254856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] M. V. Velasco and A. R. Villena. Continuity of random derivations . Proc. Amer. Math. Soc. 123 (1995) 107-120. MR 1217455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] A. R. Villena. Stochastic continuity of random derivations on $H\sp *$-algebras . Proc. Amer. Math. Soc. 123 (1995) 785-796. MR 1223522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] John Gregory and H. R. Hughes. Random quadratic forms . Trans. Amer. Math. Soc. 347 (1995) 709-717. MR 1254841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia